Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 86, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 28, 2015, 3:50 PM MDT for Baca County, Colorado. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2015, 3:50 PM MDT (21:50 UTC)
- Expired
- May 28, 2015, 4:32 PM MDT
- In force
- 42 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Pueblo radar (KPUX), 201 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 3:55 PM MDT | TORNADO | 15 S Vilas, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 1:18 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1281 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
548
WUUS55 KPUB 282150
SVRPUB
COC009-282245-
/O.NEW.KPUB.SV.W.0086.150528T2150Z-150528T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
350 PM MDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 445 PM MDT
* AT 349 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES WEST OF
CAMPO...OR 30 MILES SOUTHWEST OF SPRINGFIELD...MOVING EAST AT 30
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CAMPO.
THIS SEVERE THUNDERSTORM WARNING REPLACES THE TORNADO WARNING THAT
WAS IN EFFECT FOR SOUTHWEST BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10298 3716 10298 3731 10227 3699 10224
TIME...MOT...LOC 2149Z 269DEG 26KT 3702 10287
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
HODANISH1 follow-up statement
899
WWUS55 KPUB 282232
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
432 PM MDT THU MAY 28 2015
COC009-282241-
/O.CAN.KPUB.SV.W.0086.000000T0000Z-150528T2245Z/
BACA CO-
432 PM MDT THU MAY 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BACA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN COLORADO.
LAT...LON 3700 10298 3716 10298 3731 10227 3699 10224
TIME...MOT...LOC 2230Z 269DEG 26KT 3703 10248
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:31 PM MDT, 19 minutes earlier.
Area forecast discussion, May 28, 3:31 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 331 PM MDT THU MAY 28 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 244 PM MDT THU MAY 28 2015 CURRENTLY...EXPECT STRONG CONVECTION IN EASTERN LAS ANIMAS/BACA COUNTIES TO BE FAIRLY LONG LIVED AS CAPES IN THE 2000-3000 J/KG COMPENSATE FOR MODEST 0-6 KM SHEAR IN THE 30-40 KT RANGE. FARTHER WEST...LOW LEVELS HAVE DRIED CONSIDERABLY WITH MOUNTAIN/I-25 DEWPOINTS FALLING OFF INTO THE 30S...KEEPING CAPES BELOW 1000 J/KG AND STORMS RATHER HIGH BASED AND WEAK. WILL STILL SEE SOME POTENTIAL FOR GUSTY WINDS/SMALL HAIL INTO THE EVENING WITH STRONGEST CELLS COMING OFF THE MOUNTAINS. TONIGHT...MOST HI-RES MODELS TAKE MAJORITY OF CONVECTION EASTWARD INTO KS THIS EVENING...LEAVING ONLY A FEW SHOWERS BEHIND ACROSS COLORADO AFTER 03Z-05Z. HAVE TAPERED POPS OFF DURING THE EVENING...KEEPING JUST SOME LOW POPS OVER THE HIGHER TERRAIN THROUGH THE NIGHT. COLD FRONT DROPS SOUTH THROUGH THE PLAINS TOWARD MORNING...THOUGH MODELS ARE RATHER SPARSE WITH PRECIP IMMEDIATELY FOLLOWING THE FROPA...GENERATING ONLY SOME PATCHY STRATUS AROUND SUNRISE. FRIDAY...LOW LEVEL FLOW TURNS WEAKLY UPSLOPE OVER THE EASTERN HALF OF THE AREA BY AFTERNOON...WITH CAPES IN THE 500-1000 J/KG RANGE IN A NARROW RIBBON WEST OF I-25. EXPECT FAIRLY WIDESPREAD CONVECTION ACROSS THE EASTERN MOUNTAINS INITIALLY...SPREADING EASTWARD ACROSS THE PLAINS...ESPECIALLY SOUTH OF THE ARKANSAS RIVER BY LATE AFTERNOON. SEVERE THREAT LOOKS RATHER LOW GIVEN MODEST INSTABILITY...THOUGH 0-6KM SHEAR IN THE 40-50 KT RANGE ALONG THE NM BORDER COULD PRODUCE A STRONGER STORM ACROSS BACA/LAS ANIMAS COUNTIES LATE IN THE DAY. FARTHER WEST...REMAINING MOUNTAINS AND VALLEYS WILL SEE ISOLATED/SCATTERED CONVECTION...SIMILAR TO THE PAST SEVERAL DAYS. MAX TEMPS SHOULD COOL A FEW DEGF MOST LOCATIONS WITH CLOUDS/CONVECTION/SLIGHT COOLING ALOFT. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 244 PM MDT THU MAY 28 2015 MODELS CONTINUE TO BE IN GOOD AGREEMENT THROUGH THE EXTENDED PERIOD WITH MODEST ENSEMBLE SPREADS LEADING TO HIGHER FORECAST CONFIDENCE. FRIDAY NIGHT...A COLD FRONT WILL HAVE SHIFTED SOUTH WITH NORTHEASTERLY UPSLOPE LOW LEVEL FLOW AND A SHORTWAVE MOVING ACROSS COLORADO. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BE ONGOING FRIDAY EVENING AND SPREADING EAST AND SOUTH THROUGH THE OVERNIGHT HOURS. MODERATE TO HEAVY RAINFALL IS POSSIBLE WITH THESE STORMS AND THE POTENTIAL FOR FURTHER FLASH FLOODING AND MAINSTEM RIVER/STREAM FLOODING REMAINS ELEVATED. THUNDERSTORMS WILL BE CAPABLE OF SMALL HAIL AND LIGHTNING. EXPECT PRECIPITATION TO MOVE SOUTH AND CLEAR THE REGION BY SATURDAY MORNING. SATURDAY THROUGH MONDAY...HIGH PRESSURE IS FORECAST TO BUILD ACROSS THE GREAT BASIN AND SLOWLY PUSH EASTWARD ACROSS COLORADO THROUGH MONDAY. THIS WILL ALLOW FOR WARMING TEMPERATURES WITH MID 70S TO MID 80S EXPECTED ACROSS THE REGION. MODELS IN GOOD AGREEMENT WITH SHOWERS AND THUNDERSTORMS DEVELOPING EACH AFTERNOON AND EVENING OVER THE MOUNTAINS...AND SLOWLY SPREADING EAST INTO THE I-25 CORRIDOR BEFORE DISSIPATING AFTER SUNSET. SMALL HAIL AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH STRONGER STORMS. TUESDAY THROUGH THURSDAY...THE HIGH PRESSURE WILL SHIFT EAST INTO THE MISSOURI VALLEY WHILE A TROUGH TAKES SHAPE ACROSS THE WESTERN CONUS. INCREASING SOUTHWESTERLY FLOW AND MOISTURE WILL SPREAD ACROSS THE ROCKIES THROUGH MID WEEK. TUESDAY LOOKS TO BE MOSTLY DRY ACROSS THE REGION WITH ISOLATED SHOWER AND THUNDERSTORM ACTIVITY OVER THE MOUNTAINS. A SHORTWAVE WILL MOVE ACROSS COLORADO ON WEDNESDAY INTO THURSDAY LEADING TO A BETTER CHANCE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE AREA. IT SHOULD BE NOTED THAT MODELS WANT TO DEVELOP A DRYLINE OVER THE FAR EASTERN PLAINS THROUGH MUCH OF THE EXTENDED PERIOD. THE RIDGE OVERHEAD SATURDAY THROUGH TUESDAY WILL LIKELY KEEP THE FAR EASTERN PLAINS CAPPED. BY WEDNESDAY AND THURSDAY...THE CAP WILL BE MUCH WEAKER AND THERE WILL BE THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WHEREVER THE DRYLINE BOUNDARY SETS UP. THIS WILL NEED TO BE MONITORED. MOZLEY && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 244 PM MDT THU MAY 28 2015 GENERALLY VFR AT THE TAF SITES AND FRIDAY. STILL A THREAT OF TSRA AT TAF SITES THROUGH 01Z-02Z WITH MAINLY A GUSTY WIND THREAT AS LOW LEVEL SHAVE DRIED AND CLOUD BASES REMAIN RATHER HIGH. OVER THE EASTERN PLAINS...STRONG TO SEVERE TSRA STILL A THREAT INTO THE EVENING...ESPECIALLY BACA/PROWERS COUNTIES WHERE DEEPER MOISTURE REMAINS. TSRA STILL EXPECTED DIMINISH DURING 02Z-04Z MOST AREAS. A FRONT WILL PUSH THROUGH THE SOUTHEAST PLAINS TONIGHT...AND MAY BRING SOME PATCHY STRATUS TO THE PALMER DIVIDE AND PORTIONS OF THE PLAINS NEAR THE KS BORDER TOWARDS MORNING. EXPECT ANOTHER ROUND OF FAIRLY WIDESPREAD -SHRA/-TSRA DEVELOPING 17Z-18Z FRI...WITH AREAS OF MVFR CIGS/VIS CONTINUING INTO THE EVENING. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...MOZLEY AVIATION...PETERSEN
Hazardous weather outlook, May 28, 11:34 AM MDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1134 AM MDT THU MAY 28 2015 COZ058>089-093>099-291745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1134 AM MDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS DEVELOPING OVER THE MOUNTAINS AT MIDDAY WILL SPREAD INTO THE SOUTHEAST PLAINS DURING THE AFTERNOON AND EVENING. THE MAIN THREAT WITH THUNDERSTORMS ACROSS THE AREA TODAY WILL BE LIGHTNING...BRIEF HEAVY RAINFALL...AND WIND GUSTS UP TO 50 MPH. HOWEVER...ONE OR TWO STORMS THAT DEVELOP ACROSS PORTIONS OF KIOWA...PROWERS...AND BACA COUNTIES THIS AFTERNOON COULD BECOME SEVERE...PRODUCING HAIL OVER 1 INCH IN DIAMETER...AND WIND GUSTS TO AROUND 60 MPH. SHOULD A STRONGER STORM IMPACT THE BURN SCARS OR AREAS ALREADY SATURATED FROM RECENT RAINFALL...LOCALIZED FLASH FLOODING WILL BE POSSIBLE. THUNDERSTORMS WILL DECREASE IN COVERAGE DURING THE EVENING ACROSS SOUTHERN COLORADO AS THE FOCUS SHIFTS EASTWARD INTO KANSAS. HOWEVER AN ISOLATED SHOWER OR THUNDERSTORM WILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS AS A COLD FRONT MOVES THROUGH THE REGION. THE MAIN THREAT WITH ANY THUNDERSTORMS OVERNIGHT WILL BE LIGHTNING AND BRIEF MODERATE TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS WILL ARRIVE FRIDAY AFTERNOON AND EVENING AS ANOTHER UPPER LEVEL DISTURBANCE MOVES SLOWLY ACROSS COLORADO. A COLD FRONT WILL SPREAD UPSLOPE FLOW ACROSS THE PLAINS RESULTING IN WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS IN AND NEAR THE MOUNTAINS BY FRIDAY AFTERNOON...WHICH WILL CONTINUE THROUGH FRIDAY NIGHT. LOCALLY HEAVY RAINFALL WITH THE POTENTIAL FOR FLASH FLOODING WILL BE THE PRIMARY STORM THREAT WITH ANY OF THE EMBEDDED THUNDERSTORMS...THOUGH A FEW OF THE STRONGER STORMS MAY ALSO PRODUCE SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. MEANWHILE SEVERAL INCHES OF SNOW WILL BE POSSIBLE ACROSS THE HIGHER PEAKS ABOVE 12000 FEET FRIDAY AND FRIDAY NIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY FOR THE WEEKEND INTO EARLY NEXT WEEK...AND MAINLY TIED TO THE HIGHER TERRAIN. AREA RIVERS AND CREEKS WILL CONTINUE TO RUN HIGH OVER THE NEXT SEVERAL DAYS AS MORE RAIN RESULTS IN ADDITIONAL RUN-OFF. PLEASE EXERCISE EXTREME CAUTION IN AND NEAR WATER WAYS THROUGH THIS WEEKEND AS BANKS ARE UNSTABLE AND FAST FLOWS CAN BE DANGEROUS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND TONIGHT OVER MOST OF SOUTHERN COLORADO. 10/88
In the hours before
Special weather statement, May 28, 2:08 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 208 PM MDT THU MAY 28 2015 COZ094-099-282100- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 208 PM MDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS AND WEST CENTRAL BACA COUNTIES UNTIL 300 PM MDT... AT 208 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF KIM...OR 37 MILES NORTHEAST OF DES MOINES...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KIM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3701 10336 3716 10349 3739 10318 3717 10299 TIME...MOT...LOC 2008Z 234DEG 13KT 3713 10335 HODANISH
Local storm report, May 28, 2:42 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
242 PM MDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM TORNADO 6 S KIM 37.16N 103.35W
05/28/2015 LAS ANIMAS CO STORM CHASER
&&
PPLocal storm report, May 28, 2:52 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
252 PM MDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM FUNNEL CLOUD 8 SE KIM 37.16N 103.25W
05/28/2015 LAS ANIMAS CO STORM CHASER
&&
PPSpecial weather statement, May 28, 3:02 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 302 PM MDT THU MAY 28 2015 COZ079-080-083-086-282145- WET MOUNTAINS ABOVE 10000 FT CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- 302 PM MDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO...WESTERN PUEBLO AND SOUTHEASTERN FREMONT COUNTIES UNTIL 345 PM MDT... AT 301 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF PUEBLO RESERVOIR...OR 18 MILES SOUTHWEST OF PUEBLO...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. WINDS GUSTING TO 46 MPH OCCURRED WITH THIS STORM AT THE CANON CITY AIRPORT AT 250 PM. LOCATIONS IMPACTED INCLUDE... PUEBLO...PUEBLO WEST...GREENHORN MOUNTAIN...BLENDE...SALT CREEK... PUEBLO RESERVOIR...RYE...SAN ISABEL...COLORADO CITY AND BEULAH. LAT...LON 3788 10505 3834 10500 3836 10451 3791 10454 TIME...MOT...LOC 2101Z 273DEG 15KT 3815 10492
Local storm report, May 28, 3:16 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
316 PM MDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 7 SE STONINGTON 37.23N 102.09W
05/28/2015 M0.88 INCH BACA CO TRAINED SPOTTER
&&
PPSpecial weather statement, May 28, 3:37 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 337 PM MDT THU MAY 28 2015 COZ086-087-282215- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 337 PM MDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND CENTRAL PUEBLO COUNTIES UNTIL 415 PM MDT... AT 334 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHEAST OF GREENHORN MOUNTAIN...OR 21 MILES SOUTHWEST OF PUEBLO...MOVING EAST AT 20 MPH. OTHER STRONG THUNDERSTORMS WERE DEVELOPING OVER THE CITY OF PUEBLO AND ALONG INTERSTATE 25 BETWEEN PUEBLO AND COLORADO CITY. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PUEBLO...BLENDE...SALT CREEK...PUEBLO RESERVOIR AND COLORADO CITY. LAT...LON 3789 10487 3821 10488 3833 10453 3786 10444 TIME...MOT...LOC 2134Z 268DEG 13KT 3799 10478 EP
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 12:54 PM MDT | Special Weather Statement | PUB | 36 min | |
| May 28, 1:03 PM MDT | River Flood Warning | PUB | Pueblo | 7 days |
| May 28, 1:57 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| May 28, 2:08 PM MDT | Special Weather Statement | PUB | 52 min | |
| May 28, 2:21 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 54 min |
| May 28, 2:43 PM MDT | Tornado Warning | PUB | Las Animas | 47 min |
| May 28, 3:02 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| May 28, 3:08 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 52 min |
| May 28, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 47 min |
| May 28, 3:37 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| May 28, 3:56 PM MDT | Tornado Warning | PUB | Baca | 34 min |
| May 28, 4:08 PM MDT | Special Weather Statement | PUB | Kiowa | 37 min |
| May 28, 4:13 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| May 28, 4:23 PM MDT | Tornado Warning | PUB | Baca | 9 min |
| May 28, 4:35 PM MDT | Special Weather Statement | PUB | Crowley | 40 min |
| May 28, 4:48 PM MDT | Special Weather Statement | PUB | Crowley | 42 min |
| May 28, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 21 min |
| May 28, 4:55 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 35 min |
| May 28, 5:26 PM MDT | Special Weather Statement | PUB | Kiowa | 49 min |
| May 28, 5:34 PM MDT | Special Weather Statement | PUB | Otero | 41 min |
| May 28, 5:53 PM MDT | Special Weather Statement | PUB | Kiowa | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.